# SDR SWAA2021022245955

- Difficulty date: January 31, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Missing
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 298 LBL11 FLOOR INTERCOSTAL MISSING NUT PLATE. / INSTALLED NUT PLATE ON FLOOR INTERCOSTAL STA 298 LBL 11. NEW NUT PLATE PASSED PUSH TEST IAW SRM 51-40-10-2R-0 TOOL 42641 DUE 14DEC21
